The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

L’Enseignement Mathématique

Full-Text PDF (209 KB) | Metadata | Table of Contents | LEM summary
Volume 58, Issue 1/2, 2012, pp. 147–163
DOI: 10.4171/LEM/58-1-7

Published online: 2012-06-30

The theory of Schur polynomials revisited

Harry Tamvakis[1]

(1) University of Maryland, College Park, United States

We use Young's raising operators to give short and uniform proofs of several well-known results about Schur polynomials and symmetric functions, starting from the Jacobi-Trudi identity.

No keywords available for this article.

Tamvakis Harry: The theory of Schur polynomials revisited. Enseign. Math. 58 (2012), 147-163. doi: 10.4171/LEM/58-1-7